# SDR AWXA200200719

- Difficulty date: July 30, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C320747
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOOR SUPPORT (INTERCOSTAL) BETWEEN BS 986.6 AND BS 1006, RBL 33, AT LOCATION OF RT AFT LAVATORY OUTBOARD FORWARD MOUNT.  MAINTENANCE REMOVED DAMAGED INTERCOSTAL BETWEEN BS 986.6 AND BS 1006, RBL 33.  FABRICATED A NEW INTERCOSTAL AND INSTALLED REPAIR IAW B737-300 SRM 51-40-02 PG 11-12.
